# SDR MZZA99202

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 652665118
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A CRACK WAS FOUND ON AFT AIRSTAIR RIGHT LOWER STRUT END TO AIRSTAIR FITTING.  THE CRACKED FITTING WAS REMOVED AND REPLACED WITH A NEW ONE (P/N 65-26651-18) PER B727 SRM CHAPTER 51-10-01.  (M)
